# SDR MASA2023122400146

- Difficulty date: December 24, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 44,881 hours, 36,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 EMER FLOOD LGHT INOP- RELAMPED ,MEL CLEARED
